# SDR RAIA990913

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4705 - PSP - LEFT ENGINE WILL NOT MAKE TORQUE.  MAINTENANCE REPLACED FUEL BYPASS VALVE.  (M)
